The tangential variation of a localized flux-type eigenvalue problem

  1. Pardo, R. 1
  2. Pereira, A.L. 2
  3. Sabina de Lis, J.C. 33
  1. 1 Universidad Complutense de Madrid
    info

    Universidad Complutense de Madrid

    Madrid, España

    ROR 02p0gd045

  2. 2 Universidade de São Paulo
    info

    Universidade de São Paulo

    São Paulo, Brasil

    ROR https://ror.org/036rp1748

  3. 3 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revista:
Journal of Differential Equations

ISSN: 0022-0396

Ano de publicación: 2012

Volume: 252

Número: 3

Páxinas: 2104-2130

Tipo: Artigo

DOI: 10.1016/J.JDE.2011.08.049 SCOPUS: 2-s2.0-83055172835 GOOGLE SCHOLAR lock_openAcceso aberto editor
Fonte de datos: Scopus